Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 87, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 24, 2007, 5:52 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2007, 5:52 PM EDT (21:52 UTC)
- Expired
- Jun 24, 2007, 6:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 35 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2480 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 242153
SVRMFL
FLC011-086-242245-
/O.NEW.KMFL.SV.W.0087.070624T2152Z-070624T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
553 PM EDT SUN JUN 24 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.
NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
* UNTIL 645 PM EDT
* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS FROM 60 TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM THE INTERSECTION U.S. 27 AND
PINES BLVD...TO MIAMI LAKES...TO HIALEAH GARDENS...TO LIBERTY
CITY. THESE STORMS WERE MOVING NORTHEAST AT 10 TO 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
MIAMI LAKES
HIALEAH
SAINT THOMAS UNIVERSITY
LIBERTY CITY
MIAMI SHORES
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2598 8050 2593 8049 2589 8036 2577 8029
2579 8018 2592 8018 2597 8020 2601 8030
$$
70/DD2 follow-up statements
000
WWUS52 KMFL 242208
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
607 PM EDT SUN JUN 24 2007
FLC011-086-242245-
/O.CON.KMFL.SV.W.0087.000000T0000Z-070624T2245Z/
BROWARD FL-MIAMI-DADE FL-
607 PM EDT SUN JUN 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN MIAMI-DADE AND EXTREME SOUTH CENTRAL BROWARD
COUNTIES...
AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS FROM 60 TO 70 MPH. THIS STORM WAS LOCATED
NEAR MIAMI LAKES...OR ABOUT NEAR MIRAMAR...MOVING NORTHEAST AT 10
MPH.
THIS STORM IS EXPECTED TO PRODUCE SUBSTANTIAL STRAIGHT-LINE WIND
DAMAGE FROM THE FLORIDA TURNPIKE NORTHWARD ACROSS THE EASTERN
PORTIONS OF MIRAMAR AND PEMBROKE PINES...TO THE WEST OF NORTH PERRY
AIRPORT
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIAMI
SHORES...PEMBROKE PINES...CAROL CITY...MIAMI GARDENS...NORTH
MIAMI...DOLPHINS STADIUM AND NORTH PERRY AIRPORT.
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2598 8050 2593 8049 2589 8036 2577 8029
2579 8018 2592 8018 2597 8020 2601 8030
$$
70/DD000
WWUS52 KMFL 242244
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
644 PM EDT SUN JUN 24 2007
FLC011-086-242253-
/O.EXP.KMFL.SV.W.0087.000000T0000Z-070624T2245Z/
BROWARD FL-MIAMI-DADE FL-
644 PM EDT SUN JUN 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE AND
EXTREME SOUTH CENTRAL BROWARD COUNTIES EXPIRES AT 645 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WHICH
INITIALLY PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
THUS THE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
SCATTERED THUNDERSTORMS REMAIN ACROSS EASTERN BROWARD AND
NORTHEASTERN MIAMI-DADE COUNTIES. FREQUENT LIGHTNING...GUSTY WINDS
TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST
UPDATES.
LAT...LON 2598 8050 2593 8049 2589 8036 2577 8029
2579 8018 2592 8018 2597 8020 2601 8030
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:48 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jun 24, 1:48 PM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 148 PM EDT SUN JUN 24 2007 .DISCUSSION... THE EAST AND WEST COAST SEA BREEZES WERE DEVELOPING EARLY THIS AFTERNOON ALONG BOTH COASTS. SO FAR NO ACTIVITY HAS DEVELOP LET ALONG THE SEA BREEZES...BUT EXPECT FOR A FEW TO DEVELOP THROUGH THE AFTERNOON HOURS. THE STEERING FLOW WAS STILL FROM THE NORTHWEST TO WEST OVER THE CWA EARLY THIS AFTERNOON...DUE TO A MID TO UPPER LEVEL LOW OVER THE WESTERN ATLANTIC WATERS AND A MID TO UPPER LEVEL HIGH WAS OVER THE GULF OF MEXICO. THIS WILL PUSH ANY ACTIVITY THAT DOES DEVELOP BACK TOWARDS THE EAST METRO AREAS OF SOUTH FLORIDA. SO WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE INTERIOR AREAS THIS AFTERNOON ALONG WITH A SLIGHT CHANCE OVER THE EAST COAST AREAS THROUGH EARLY THIS EVENING. THE MID TO UPPER LEVEL LOW WILL SLOWLY DISSIPATE WHILE MOVING SOUTHEAST THROUGH MONDAY ALLOWING FOR THE MID TO UPPER LEVEL HIGH IN THE GULF TO MOVE EAST INTO THE WESTERN ATLANTIC WATERS. THIS WILL ALLOW FOR THE STEERING FLOW TO BECOME EASTERLY OVER THE CWA ON MONDAY. AT THE SAME TIME...A TROPICAL WAVE JUST EAST OF THE WINDWARD ISLANDS WILL MOVE WEST TO NORTHWEST TOWARDS THE BAHAMA ISLANDS. THIS WAVE WILL BRING IN SOME DRY AIR INTO THE AREA FOR MONDAY. SO WILL HAVE ONLY A 10 TO 20 PERCENT CHANCE OF POPS ACROSS THE AREA FOR MONDAY...WITH THE HIGHEST POPS OVER THE INTERIOR AND WEST COAST AREAS. THE TROPICAL WAVE SHOULD MOVE THROUGH THE CWA TUESDAY NIGHT BEFORE MOVING NORTHWEST OF THE AREA ON WEDNESDAY. THIS WILL BRING IN TROPICAL MOISTURE TO SOUTH FLORIDA TUESDAY NIGHT THROUGH WEDNESDAY. SO THE POPS WILL SLOWLY INCREASE FROM ISOLATED COVERAGE ON TUESDAY TO SCATTERED COVERAGE LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. .EXTENDED FORECAST... HIGH PRESSURE OVER THE ATLANTIC WATERS WILL THEN TAKE BACK CONTROL OF SOUTH FLORIDAS WEATHER FOR LATE THIS WEEK...BUT THE TROPICAL MOISTURE WILL STILL BE IN PLACE ACROSS THE AREA. SO SCATTERED POPS WILL BE THE RULE FOR LATE THIS WEEK WITH THE HIGHEST POPS OVER THE INTERIOR AND WEST COAST AREAS. THE HIGH WILL THEN WEAKEN A LITTLE BIT NEXT WEEKEND...AS A WEAK COLD FRONT WILL WORK SOUTH INTO THE SOUTHEAST UNITED STATES FROM CANADA. THIS WILL ALLOW FOR THE STEERING FLOW TO BECOME SOUTHERLY OVER THE AREA...AND FOCUS THE BEST CHANCE OF ACTIVITY AROUND THE LAKE OKEECHOBEE AREA THIS WEEKEND. BUT ALL OF THE CWA SHOULD SEE SCATTERED POPS THIS WEEKEND. && .AVIATION... SEA BREEZE PUSHING INLAND AND HAS PASSED ALL BUT KTMB AS OF 18Z. TSRA SLOW TO DEVELOP THIS AFTERNOON BUT STILL EXPECT ISOLD CONVECTION INLAND OF BOTH COASTS...WITH VCTS REFLECTED IN TAFS AT MOST E COAST SITES. ANY CEILINGS SHOULD BE VFR AND OF SHORT DURATION. TSRA ACTIVITY SHOULD WIND DOWN AT OR SHORTLY AFTER 00Z THIS EVENING...WITH LEFT OVER BKN CIRRUS FOR A FEW HOURS THEREAFTER. NO SGFNT FOG/VSBY ISSUES EXPECTED TONIGHT. EASTERLY FLOW SHOULD KICK IN EARLIER IN THE DAY ON MON AS HIGH PRESSURE BEGINS TO BUILD NORTHWARD. && .MARINE... THE WINDS WILL REMAIN EASTERLY THROUGH THE WEEK BEFORE SWINGING TO A SOUTHERLY DIRECTION NEXT WEEKEND. THE SPEEDS WILL REMAIN BELOW 15 KNOTS FOR THIS WEEK...EXCEPT TUESDAY NIGHT WHERE THEY WILL BE 15 TO 20 KNOTS AS THE TROPICAL WAVE MOVES THROUGH THE AREA. THE SEAS WILL REMAIN BELOW 6 FEET THROUGH THE WEEK...EXPECT FOR THE OFF SHORE GULF WATERS WHERE THEY COULD BUILD TO 6 FEET TUESDAY NIGHT INTO WEDNESDAY. && .FIRE WEATHER... THE RELATIVE HUMIDITIES EARLY THIS AFTERNOON HAVE IN THE 40S OVER THE NORTHWEST INTERIOR AREAS...AND 50 TO 60S ELSEWHERE. THE RELATIVE HUMIDITIES COULD GET INTO THE MID TO LOWER 30S FOR ONE OR TWO HOURS LATE THIS AFTERNOON OVER THE NORTHWEST INTERIOR AREAS. SO AT THIS TIME WILL NOT ISSUE ANY RED FLAG WARNING FOR THE NORTHWEST INTERIOR AREAS...BUT WILL CONTINUE TO MONITOR. THE RELATIVE HUMIDITIES SHOULD REMAIN ABOVE CRITICAL VALUES FOR THIS WEEK...AS THE TROPICAL MOISTURE WILL SLOWLY WORK INTO THE AREA AHEAD OF THE TROPICAL WAVE EARLY THIS WEEK...AND REMAIN IN PLACE FOR THE SECOND HALF OF THE WEEK. SO AT THIS TIME...NO PROBLEM WITH THE FIRE WEATHER FOR THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 91 77 90 / 20 10 20 30 FORT LAUDERDALE 78 90 79 89 / 20 10 20 30 MIAMI 77 91 78 90 / 20 10 20 30 NAPLES 73 92 74 92 / 10 20 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...54/BNB SHORT TERM/AVIATION...59/RM
Hazardous weather outlook, Jun 24, 10:43 AM EDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1043 AM EDT SUN JUN 24 2007 FLZ063-066>075-168-172>174-250245- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1043 AM EDT SUN JUN 24 2007 ...ISOLATED LATE AFTERNOON AND EVENING STORMS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE EXPECTED TO AFFECT THE SOUTHERN PENINSULA LATE THIS AFTERNOON AND INTO THIS EVENING. STORM MOTION WILL BE TO THE EAST, WITH STORMS MOST LIKELY TO AFFECT INTERIOR AND EAST COAST LOCATIONS. DANGEROUS LIGHTNING STRIKES, LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS ARE POSSIBLE WITH THE STORMS. WIND: THERE IS A SLIGHT RISK OF WIND GUSTS AS HIGH AS 50 MPH WITH THE STRONGEST STORMS, MAINLY SOUTH OF A WEST PALM BEACH TO NAPLES LINE. HAIL: THERE IS A SLIGHT RISK OF PEA TO DIME SIZE HAIL WITH THE STRONGEST STORMS, MAINLY SOUTH OF A WEST PALM BEACH TO NAPLES LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS FOR THE ENTIRE AREA MONDAY. THUNDERSTORMS INCREASE TUESDAY THROUGH NEXT WEEKEND AS TROPICAL MOISTURE SPREADS ACROSS THE AREA IN ADVANCE OF A WEAK TROPICAL WAVE APPROACHING FROM THE SOUTHEAST. THE MAIN THREATS WITH ANY STORM WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. EASTERLY WINDS WILL ALSO INCREASE TO 15 TO 20 MPH ALONG THE ATLANTIC COAST TUESDAY AS THE TROPICAL WAVE APPROACHES. THIS WILL RESULT IN AN INCREASING THREAT OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SEND STRONG WIND AND HAIL REPORTS. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 24, 3:54 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 354 PM EDT SUN JUN 24 2007 FLZ073-173-174-242030- FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE FL-COASTAL MIAMI- DADE COUNTY FL- 354 PM EDT SUN JUN 24 2007 AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR REDLAND...OR 7 MILES WEST OF HOMESTEAD... MOVING EAST AT 5 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 70/DD
Special weather statement, Jun 24, 4:53 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 453 PM EDT SUN JUN 24 2007 FLZ073-074-242115- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL- 453 PM EDT SUN JUN 24 2007 AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR THE INTERSECTION OF KROME AVENUE AND KENDALL DRIVE...OR 8 MILES WEST OF KENDALL...DRIFTING SLOWLY NORTHEAST AT SPEEDS LESS THAN 5 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 70/DD
Special weather statement, Jun 24, 5:17 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 517 PM EDT SUN JUN 24 2007 FLZ073-074-242145- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL- 517 PM EDT SUN JUN 24 2007 AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS BETWEEN SWEETWATER...KENDALL AND PENNSUCO. THESE STORMS WERE MOVING NORTHEAST AT 10 TO 15 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS NOW 70/DD
Special weather statement, Jun 24, 5:49 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 549 PM EDT SUN JUN 24 2007 FLZ071>074-173-242245- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-COASTAL MIAMI- DADE COUNTY FL- 549 PM EDT SUN JUN 24 2007 AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF THE INTERSECTION OF ALLIGATOR ALLEY AND MIAMI CANAL...TO THE INTERSECTION OF U.S. 27 AND PINES BLVD...TO MIAMI LAKES...TO THE ORANGE BOWL. THESE STORMS WERE MOVING NORTHEASTWARD AT 10 TO 15 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 70/DD
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:48 PM EDT | Marine Weather Statement | MFL | 42 min | |
| Jun 24, 2:59 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 46 min |
| Jun 24, 3:39 PM EDT | Marine Weather Statement | MFL | 66 min | |
| Jun 24, 4:15 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 60 min |
| Jun 24, 4:28 PM EDT | Marine Weather Statement | MFL | 62 min | |
| Jun 24, 6:52 PM EDT | Special Marine Warning | MFL | 53 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.